# SDR SWAA2022022419041

- Difficulty date: October 19, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 63,987 hours, 37,451 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL ABOVE PYLON AFT TIP LOWER BULB SEAL SUPPORT WEB IS CRACKED ON FWD FLANGE / REMOVED & REPLACED BULB SEAL SUPPORT WEB IAW SRM 51-40-02 & IPC 57-50-00-25; RH WING UPPER T/E PANEL ABOVE PYLON AFT TIP
